Inventiones mathematicae

, Volume 146, Issue 3, pp 595–687

Elliptic spectra, the Witten genus and the theorem of the cube

  • M. Ando
  • M.J. Hopkins
  • N.P. Strickland

DOI: 10.1007/s002220100175

Cite this article as:
Ando, M., Hopkins, M. & Strickland, N. Invent. math. (2001) 146: 595. doi:10.1007/s002220100175

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • M. Ando
    • 1
  • M.J. Hopkins
    • 2
  • N.P. Strickland
    • 3
  1. 1.Department of Mathematics, The University of Illinois at Urbana-Champaign, Urbana IL 61801, USA (e-mail: mando@math.uiuc.edu)US
  2. 2.Department of Mathematics, Massachusetts Institute of Technology, Cambridge, MA 02139-4307, USA (e-mail: mjh@math.mit.edu)US
  3. 3.Department of Pure Mathematics, University of Sheffield, Sheffield S3 7RH, UK (e-mail: N.P.Strickland@sheffield.ac.uk)GB